MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROLACTIN II; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ROCHE DIAGNOSTICS ELECSYS PROLACTIN II; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07027737190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer sent 13 randomly selected patient samples for investigation.The patient samples were tested for prolactin ii and the investigation confirmed the customer's results (except for sample id (b)(6) with a result that was consistent with a sample mixup).Patient samples with results >324 uiu/ml were treated with polyethylene glycol (peg) and six showed abnormal results.The investigation confirmed the presence of macro prolactin in the patient samples.A general reagent issue was excluded in the investigation laboratory as the qc recovery was within specifications.The investigation determined that the customer's method comparison had a limited number of randomly selected samples.The investigation determined that the method comparison data showed that the analyzer's results correlated well with the siemens immulite results.The customer did not perform the mandatory peg pretreatment for the compared sample.Product labeling states "in case of implausible high prolactin values a precipitation by polyethylene glycol (peg) is recommended in order to estimate the amount of the biological active monomeric prolactin." the investigation did not identify a product problem.
 
Additional Manufacturer Narrative
The serial number of the cobas e 801 analytical unit is (b)(6).The patient samples were received for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys prolactin ii assay (prol) results from an unspecified number of patient samples tested on the cobas e 801 analytical unit.The questionable results were reported outside of the laboratory.The reporter performed a comparison test over the assay's entire measurement range.The aliquoted patient samples were sent to another laboratory that uses the siemens immulite analyzer (chemiluminescence laboratory method).Please refer to the attachment pt-0069285 for the table containing 19 patient samples with questionable results.

Brand Name
ELECSYS PROLACTIN II
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19497257
Report Number1823260-2024-01709
Device Sequence Number7833303
Product Code CFT
UDI-Device Identifier04015630940097
UDI-Public04015630940097
Combination Product (Y/N)Y
Initial Reporter CountryGR
PMA/510(K) Number
K964748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number07027737190
Device Lot Number765079
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date08/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown